Skip to content
My WebMD Sign In, Sign Up
I dont know what to think?
avatar
hfazio posted:
"im taking errin for birth control now for about 3 months. I've been having alot pregnancy symptoms. I've taken a pregnancy test it was negtive. I just taken help but i think i'm pregnant. Should i take another test?"
Reply
 
avatar
tlkittycat1968 responded:
If you've been taking your pills regularly and haven't missed any, chances are good you aren't pregnant. Many things can cause pregnancy-like symptoms.
Proud mommy to PJ (4)
 
avatar
An_242764 responded:
Since BC pills prevent you from ovulating by mimicing pregnancy it's possible that your symptoms are from the pills. If you are concerned call your doctor.


Spotlight: Member Stories

HI MY NAME IS DEE IM 17 THE LAST TIME I HADE MY PRIOD IS IN MARCH AND NONE OF AIRPL OR THIS MOUTH MY BACK BEEN IN PAIN I ONLY HADE A CUPOF GINMIX AND ...More

Helpful Tips

Am I Pregnant Poll!
If you're wondering if you're pregnant, why not add a Poll onto your Discussion? It's easy--just start a Discussion, then beneath the ... More
Was this Helpful?
100 of 133 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.